# SDR EIA2005239

- Difficulty date: October 8, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Deteriorated
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DUCT ADJ ACTR FIBERGLASS HONEYCOMB FOUND DETERIORIATED AROUND THE PROTECTIVE SHROUD CUTOUT ON THE OUTER SKIN.  TEMPORARY REPAIR PER SRM 51-40-12, HAECO REPAIR SCHEME R-49-15-35395, ECRA 486-49-052-1.  REPEAT INSPECTION TO REPAIRED AREA WITHIN 10 DAYS AND EVERY "A" CHECK.
